IEEE - Institute of Electrical and Electronics Engineers, Inc. - Delay-dependent robust stochastic stability of cellular neural networks with Markovian jumping parameters

2010 International Conference on Machine Learning and Cybernetics (ICMLC)

Author(s): Chang-Jie Zhou ; Shao-Cong Guo ; Jun-Kang Hao ; Li-Yun Yang
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 July 2010
Conference Location: Qingdao, China, China
Conference Date: 11 July 2010
Volume: 5
Page(s): 2,222 - 2,227
ISBN (CD): 978-1-4244-6525-5
ISBN (Electronic): 978-1-4244-6527-9
ISBN (Paper): 978-1-4244-6526-2
DOI: 10.1109/ICMLC.2010.5580638
Regular:

The robust stochastic stability for a class of uncertain delayed cellular neural networks (DCNNs) with discrete and distributed delays and Markovian jumping parameters is considered in this paper.... View More

Advertisement